# SDR ZESA2018121018

- Difficulty date: December 2, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N477RT
- Make and model: Cessna 680SOV
- Aircraft serial: 6800138
- Aircraft time: 1,690 hours, 1,233 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 721182
- Part serial: 0136
- Condition: Defective
- Location: Nlg
- Part time: 1,690 hours, 1,233 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE GEAR HANDLE WAS SELECTED UP AND THE NOSE LANDING GEAR DID NOT RETRACT, THE CHECK LIST WAS FOLLOWED, THE GEAR WAS SELECTED DOWN AND INDICATIONS WERE THEN SAFE, THE AIRCRAFT LANDED WITH OUT INCIDENT AT KMKE. DURING TROUBLESHOOTING THE NOSE WHEEL STEERING UNIT WAS FOUND AT FAULT AND REPLACED.
